A discontinuity in the Teff-radius relation of M-dwarfs.
dc.contributor.author | Rabus, Markus | |
dc.contributor.author | Lachaume, Regis | |
dc.contributor.author | Jordán Colzani, Andrés Cristóbal | |
dc.contributor.author | Brahm Scott, Rafael | |
dc.contributor.author | Boyajian,Tabetha. | |
dc.contributor.author | Von Braun, Kaspar. | |
dc.contributor.author | Espinoza Pérez, Néstor | |
dc.contributor.author | Berger, Jean-Philippe. | |
dc.contributor.author | Le Bouquin, Jean-Baptiste. | |
dc.contributor.author | Olivier Absil. | |
dc.date.accessioned | 2019-05-23T19:16:04Z | |
dc.date.available | 2019-05-23T19:16:04Z | |
dc.date.issued | 2019 | |
dc.date.updated | 2019-05-16T20:50:06Z | |
dc.fuente.origen | ORCID | |
dc.identifier.doi | 10.1093/mnras/sty3430 | |
dc.identifier.issn | 1365-2966 | |
dc.identifier.uri | https://doi.org/10.1093/mnras/sty3430 | |
dc.identifier.uri | https://repositorio.uc.cl/handle/11534/22618 | |
dc.identifier.wosid | WOS:000462302600087 | |
dc.issue.numero | No. 2 | |
dc.language.iso | en | |
dc.nota.acceso | Contenido completo | |
dc.pagina.final | 2683 | |
dc.pagina.inicio | 2674 | |
dc.relation.isformatof | Monthly Notices of the Royal Astronomical Society, vol. 484, no. 2 (2019), pp. 2674–2683. | |
dc.revista | Monthly Notices of the Royal Astronomical Society | es_ES |
dc.rights | acceso abierto | |
dc.subject | Techniques interferometric | es_ES |
dc.subject | Stars fundamental parameters | es_ES |
dc.subject | Stars late-type | es_ES |
dc.subject | Stars low-mass | es_ES |
dc.subject.ddc | 520 | |
dc.subject.dewey | Astronomía | es_ES |
dc.title | A discontinuity in the Teff-radius relation of M-dwarfs. | es_ES |
dc.type | artículo | |
dc.volumen | Vol. 484 | |
sipa.codpersvinculados | 1008065 | |
sipa.codpersvinculados | 1008654 | |
sipa.codpersvinculados | 176960 |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- A discontinuity in the Teff–radius relation of M-dwarfs.pdf
- Size:
- 1.07 MB
- Format:
- Adobe Portable Document Format
- Description: